It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by C8lyn on April 23, 2000 at 01:48:14:

In Reply to: Re: Dilantin and Zoloft posted by Graham on April 22, 2000 at 22:42:48:

: : I have been taking Dilantin for a few years now and have recently been put on Zoloft, has anyone had any experience taking the two together, I was reading about Zoloft and they didn't test the drug on those that had Epilepsy. Thanx

: I too have just been placed on Zoloft over the last four weeks and am currently on 100 mgs per day.

: I understand that originally Zoloft is used as an anti depressant; however, some neurologists use it to break up a possible excess build up of serotonin in the brain. The view amongst these neurologists is that the excess of serotonin in the brain could act like a chemical and cause an erratic electrical discharge similar to other chemicals resulting in epileptic seizures. This view has been confirmed several times here in Australia and in Perth and so I am in hope that it will woke for me as I have tried Tegretol, Dilantin, Neurontin, Epilium (Depakote) Lamotrogine and Topamax all with out success. I am currently on Tegretol (2000 mgs) and Topamax as well as the Zoloft.

: In my case I certainly do not take the Zoloft as an anti depressant.

: Keep us posted on the board with the success of Zoloft or any other reactions to it.

Thankyou for the info, that puts my mind at ease, I hate taking meds. I have only been taking it six weeks now 50 mg. a day but my head has been feeling a little foggy, I'm hoping that will go away in time. Thanks again

Follow Ups

All times are GMT -7. The time now is 12:22 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!